Wholesale – EXCEDRIN PM 24’S CAPLET
- Excedrin PM tablets for pain with sleeplessness
- Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness
- Aspirin free
- Active Ingredients: Acetaminophen 500mg, Diphenhydramine Citrate 38mg